# SDR VNAA2014010900006

- Difficulty date: January 9, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 23,881 hours, 23,620 cycles
- Engine: Ge CF348C5B1
- Engine time: 20,981 hours, 20,910 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P05
- Part serial: ATC50843
- Condition: Failed
- Location: Fuel
- Part time: 17,971 hours, 18,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT SCAVENGER EJECTOR AMBER MESSAGE ON CLIMBOUT.  NR 1 ENGINE SURGED BETWEEN 55 -78 PERCENT N1 AT CLIMB POWER. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GROUND RUN AND FOUND LT ENGINE WOULD NOT ADVANCE TO CLIMB POWER.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE FUEL PUMP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
